# SDR TRBACPCP2010012

- Difficulty date: January 26, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 31,090 hours, 29,650 cycles
- Engine: Pwa PW127
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: S5721210520301
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON HINGE FITTING CORRODED IN 2 AREAS.   EVAL DAMAGED CORROSION ON RT OTBD AILERON HINGE FITTING FOUND TO BE OUT OF LIMITS IAW SRM51-10-10.  REMOVED HINGE FITTING AND INSTALLED NEW HINGE FITTING ON RT OTBD AILERON IAW SRM 51-25-01, 51-25-02.
